# SDR IPXA2021031566824

- Difficulty date: February 25, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 26062
- Aircraft time: 108,668 hours, 18,165 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Part number: 65B0963186
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2CRACK ON TENSION TIE FWD CHANNEL NEAR LBL 70, STA 1200.REPAIR I.A.W. 747-400SF SRM 53-40-30-2R-2 REV.50.00
